MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300186
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bigfoot conducted a system review for the two-week time period leading up to the date of report.During this time, the bigfoot unity system alerted to both low and very low glucose per specification.No device malfunction occurred.If bigfoot learns of any new information pertinent to this case, a follow-up report will be submitted.All information available to bigfoot has been submitted.Please note that this mdr is being submitted to correct an error in the fei for mdr 30155255000-2023-0027 which was received by fda on 06-01-2023.
 
Event or Problem Description
Patient reported that they had experienced a severe hypoglycemic event during the previous two weeks.No further information was provided.Multiple attempts to collect additional information were unsuccessful.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL, INCL
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mccarthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key17438516
Report Number3016525500-2023-00030
Device Sequence Number6770478
Product Code QLG
UDI-Device Identifier00850003506234
UDI-Public00850003506234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFG-300186
Device Catalogue NumberFG-300186
Device Lot Number30769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale